Arkiv för Matematik

  • Ark. Mat.
  • Volume 37, Number 2 (1999), 357-371.

Rigidity of holomorphic Collet-Eckmann repellers

Feliks Przytycki and Steffen Rohde

Full-text: Open access

Abstract

We prove rigidity results for a class of non-uniformly hyperbolic holomorphic maps. If a holomorphic Collet-Eckmann map f is topologically conjugate to a holomorphic map g, then the conjugacy can be improved to be quasiconformal. If there is only one critical point in the repeller, then g is Collet-Eckmann, too.

Note

The first author acknowledges support by Polish KBN Grant 2 P03A 025 12 “Iterations of Holomorphic Functions” and support of the Hebrew University of Jerusalem, where a part of tha paper was written. The second author is grateful for the hospitality and support of the Caltech, where a part of the paper was written.

Article information

Source
Ark. Mat., Volume 37, Number 2 (1999), 357-371.

Dates
Received: 8 August 1997
Revised: 22 June 1998
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898640

Digital Object Identifier
doi:10.1007/BF02412220

Mathematical Reviews number (MathSciNet)
MR1714763

Zentralblatt MATH identifier
1034.37026

Rights
1999 © Institut Mittag-Leffler

Citation

Przytycki, Feliks; Rohde, Steffen. Rigidity of holomorphic Collet-Eckmann repellers. Ark. Mat. 37 (1999), no. 2, 357--371. doi:10.1007/BF02412220. https://projecteuclid.org/euclid.afm/1485898640


Export citation

References

  • [CJY] Carleson, L., Jones, P. and Yoccoz, J.-C., Julia and John, Bol. Soc. Brasil. Mat. 25 (1994), 1–30.
  • [CE] Collet, P. and Eckmann, J.-P., Positive Lyapunov exponents and absolute continuity for maps of the interval, Ergodic Theory Dynamical Systems 3 (1983), 13–46.
  • [DH] Douady, A. and Hubbard, J., On the dynamics of polynomial-like mappings, Ann. Sci. École Norm. Sup. 18 (1985), 287–343.
  • [GS1] Graczyk, J. and Smirnov, S., Collet, Eckmann and Hölder, Invent. Math. 133 (1998), 69–96.
  • [GS2] Graczyk, J. and Smirnov, S., Weak expansion and geometry of Julia sets, Preprint, 1997.
  • [HK] Heinonen, J. and Koskela, P., Definitions of quasiconformality, Invent. Math. 120 (1995), 61–79.
  • [J] Jones, P. W., On removable sets for Sobolev spaces in the plane, in Essays on Fourier Analysis in Honor of Elias M. Stein (Fefferman, C., Fefferman, R. and Wainger, S., eds.), Princeton Math. Ser. 42, pp. 250–267, Princeton Univ. Press, Princeton, N. J., 1995.
  • [JS] Jones, P. W. and Smirnov, S., Removability theorems for Sobolev functions and quasiconformal maps, to appear in Ark. Mat.
  • [L] Levin, G., On backward stability of holomorphic dynamical systems, Fund. Math. 158 (1998), 97–107.
  • [LS] Levin, G. and van Strien, S., Local connectivity of the Julia set of real polynomials, Ann. of Math. 147 (1998), 471–541.
  • [LM] Lyubich, M. and Milnor, J., The unimodal Fibonacci map, J. Amer. Math. Soc. 6 (1993), 425–457.
  • [M] Mañé, R., On a theorem of Fatou, Bol. Soc. Brasil. Mat. 24 (1993), 1–12.
  • [MS] McMullen, C. and Sullivan, D., Quasiconformal homeomorphisms and dynamics III: The Teichmüller space of a holomorphic dynamical systems, Adv. Math. 135 (1998), 351–395.
  • [NP] Nowicki, T. and Przytycki, F., Topological invariance of the Collet-Eckmann property for S-unimodal maps, Fund. Math. 155 (1998), 33–43.
  • [P1] Przytycki, F., On Ω-stability and structural stability of endomorphisms satisfying Axiom A, Studia Math. 60 (1977), 61–77.
  • [P2] Przytycki, F., Iterations of holomorphic Collet-Eckmann maps: conformal and invariant measures, Trans. Amer. Math. Soc. 350 (1998), 717–742.
  • [P3] Przytycki, F., On measure and Hausdorff dimension of Julia sets for holomorphic Collet-Eckmann maps, in International Conference on Dynamical Systems (Ledrappier, F., Lewowicz, J. and Newhouse, S., eds.), Pitman Research Notes in Math. Ser. 362, pp. 167–181, Longman, Harlow, 1996.
  • [P4] Przytycki, F., Hölder implies CE, to appear in Astérisque.
  • [PR] Przytycki, F. and Rohde, S., Porosity of Collet-Eckmann Julia sets, Fund. Math. 155 (1998), 189–199.
  • [SN] Sands, D. and Nowicki, T., Quasisymmetric conjugacies of Collet-Eckmann maps, to appear in Ergodic Theory Dynamical Systems.
  • [S] Smale, S., The Ω-stability theorem, in Global Analysis (Chern, S. and Smale, S., eds.), Proc. Symp. Pure Math. 14, pp. 289–297, Amer. Math. Soc., Providence, R. I., 1970.